MathSciNet Relay Station
MathSciNet bibliographic data
MR133059 (24 #A2895) 52.40
Pólya, G. Two more inequalities between physical and geometrical quantities. J. Indian Math. Soc. (N.S.) 24 1960 413–419 (1961).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement